Annihilator Ideals in Banach Algebras.
Monatshefte für Mathematik, Tome 73 (1969), pp. 400-405
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1969__73_177477,
author = {R. Larsen},
title = {Annihilator {Ideals} in {Banach} {Algebras.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {400--405},
year = {1969},
volume = {73},
zbl = {0184.16704},
url = {http://geodesic.mathdoc.fr/item/MOMA_1969__73_177477/}
}
R. Larsen. Annihilator Ideals in Banach Algebras.. Monatshefte für Mathematik, Tome 73 (1969), pp. 400-405. http://geodesic.mathdoc.fr/item/MOMA_1969__73_177477/